MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05641489001
Medical Device Problem Codes Low Test Results (2458); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calcium gen.2 reagent lot number is 744185, the expiration date was not provided.The investigation is still ongoing.
 
Event or Problem Description
There was an allegation of a questionable calcium gen.2 result from the cobas 8000 cobas c 701 module.The initial result was 8.3 mg/dl, and the repeat result was 10.3 mg/dl.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
Alarm trace was provided and contained a conspicuous event.On the day of the event, there was an abnormal aspiration alarm which is consistent with poor sample quality.A field service engineer (fse) found pinched vacuum tubing on the rinse mechanism.The tubing was rerouted away from the mechanism.The fse completed checks to verify the instrument including a precision hardware check test that was repeated after the initial check was a little high.Upon repeating the run it passed.All checks and qc passed.The investigation determined that the service action resolved the issue.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21264905
Report Number1823260-2025-00264
Device Sequence Number13146275
Product Code JJE
UDI-Device Identifier04015630928255
UDI-Public04015630928255
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05641489001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/16/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown